Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 152808, 13 pages
http://dx.doi.org/10.1155/2008/152808
Research Article

Multivariate Generalization of the Confluent Hypergeometric Function Kind 1 Distribution

Departamento de Matemáticas, Universidad de Antioquia, Calle 67, 53–108 Medellín, Colombia

Received 27 June 2008; Accepted 4 October 2008

Academic Editor: Andrei Volodin

Copyright © 2008 Daya K. Nagar and Fabio Humberto Sepúlveda-Murillo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The confluent hypergeometric function kind 1 distribution with the probability density function (pdf) proportional to occurs as the distribution of the ratio of independent gamma and beta variables. In this article, a multivariate generalization of this distribution is defined and derived. Several pertinent properties of this multivariate distribution are discussed that shed some light on the nature of the distribution.